# SDR HEEA114184

- Difficulty date: February 16, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,143 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 7625102701101
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR RETRACT INDICATION WHEN ATTEMPTING TO RAISE GEAR AFTER TAKEOFF.  PERFORMED EMERGENCY PROCEDURE.  ADJUSTED DOOR LINK ROD END OUT ONE HALF TURN.  OPS CHECK GOOD.
